On a lower continuity of upper continuous mappings with values in the Sorgenfrey line(in Ukrainian)

Author V. K. Maslyuchenko, O. V. Maslyuchenko, O. G. Fotiy
vmaslyuchenko@ukr.net, ofotiy@ukr.net; ovmasl@gmail.com
; -

Abstract We shown that for each lower continuous finite valued mapping from metrizable topological space $X$ in Sorgenfrey line the set of points of upper continuous is residual in $X$.
Keywords Sorgenfrey line; upper semicontinuous multi-valued mapping; lower semicontinuous multi-valued mapping
Reference
1. Kenderov P.S. Multivalued mapping and its properties like to continuity// Uspekhi mat. nauk. 1980. V.35, 3. P. 194196. (in Russian)

2. Debs G. Points de continuite dune function separement continue// Proc. Amer. Math. Soc. 1986. V.97, 1. P. 167176.

3. Kozhukar O.G., Maslyuchenko V.K. Around Debs theorem on multivalued mappings// Nauk. visn. Chernivetskoho un-tu. Matematyka. 2004. V.191192. P. 6166. (in Ukrainian)

4. Maslyuchenko V.K., Fotiy O.G. Lower semi-continuous maspping with compact-values in the Sorgenfrey line// Mat. Stud. 2005. V.24, 2. P. 203206. (in Ukrainian)

5. Maslyuchenko V.K., Fotiy O.G. Upper continuous mapping into the Sorgenfrey line// Nauk. visn. Chernivetskoho un-tu. Matematyka. 2005. V.269. P. 6872. (in Ukrainian)

6. Maslyuchenko V.K., Fotiy O.G. Stbility of upper continuous two-valued mapping into the Sorgenfrey line// Ukr. mat. zhurn. 2007. V.59, 8. P. 10341039. (in Ukrainian)

7. Maslyuchenko V.K., Maslyuchenko O.V., Fotiy O.G. Space of n-point sets and n-valued mappings// Dopovidi NAN Ukrajiny. 2006. V.10. P. 2427. (in Ukrainian)

8. Engelking R. General topology. M.: Mir, 1986, 752 p. (in Russian)

9. Fotiy O.G. Conection betveen different types of continuity of multivalued mappings: Dys...kand. fiz.-mat. nauk: 01.01.01. Chernivtsi, 2007, 122 p.

10. Maslyuchenko V.K., Maslyuchenko O.V., Fotiy O.G. Finite-valued upper continuous with values in the Sorgenfrey line// Vseukr. nauk. konf. Suchasni problemy teoriji jmovirnostej ta matematychnoho analizu. Tezy dopovidej. 2011, Vorokhta. Ivano-Frankivsk: Prykarp. nats. un-t. im. V. Stefanyka. P. 5455. (in Ukrainian)

11. Saint Raymond J. Jeux topologiques et espace de Namioka// Proc. Amer. Math. Soc. 1983. V.87, 3. P. 499504.

12. Christensen J.P. Joint continuity of separately continuous function// Proc. Amer. Math. Soc. 1981. V.82, 3. P. 455461.

13. Kuratovsky K. Topology, V.1. Moskow: Mir, 1966. 596 p. (in Russian)

14. Breckenridge J.C., Nishiura T. Partial continuity, quasicontinuity and Baire spaces// Bull. Inst. Acad. Sinica. 1976. V.4, 2. P. 191203.
Pages 23-29
Volume 40
Issue 1
Year 2013
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML